sonomacrisps.com is reader-supported. When you buy through links on our site, we may earn an affiliate commission. Learn more

10 Best nighttime cold medicines for You in 2021

This is the ultimate buyer’s guide to the Best nighttime cold medicines . We would recommend using Amazon Basic Care Nighttime Cold and Flu Relief, Pain Reliever, Night Time Cherry, 12 Fl.Oz as it is a high-quality product

Best nighttime cold medicines Review :

Amazon Basic Care Nighttime Cold and Flu Relief, Pain Reliever, Night Time Cherry, 12 Fl.Oz

 in stock
Amazon.com
as of September 15, 2021 11:18 am

Features

  • ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5 mg. Compare to the active ingredients of Vicks NyQuil Cold & Flu
  • RELIEVES COLD & FLU SYMPTOMS: Amazon Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
  • NIGHTTIME COLD AND FLU RELIEF: Amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.
  • EFFECTIVE: Acts as a pain reliever, fever reducer, cough suppressant and antihistamine.
  • GLUTEN FREE: This product is Gluten Free. Does not contain Pseudoephedrine; contains 10% ALCOHOL.

Amazon Basic Care Nite Time Cold Flu Relief Softgels, Pain Reliever, Fever Reducer, Cough Suppressant Antihistamine, 48 Count

 in stock
Amazon.com
as of September 15, 2021 11:18 am

Features

  • ACTIVE INGREDIENTS: This product contains acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu.
  • POWERFUL NIGHTTIME RELIEF: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep.
  • PAIN RELIEVER AND FEVER REDUCER: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu.
  • COUGH SUPPRESSANT: This nighttime cold and flu relief medicine helps to relieve coughing so you can rest.
  • ANTIHISTAMINE: Helps relieve runny nose and sneezing associated with the common cold and flu.

Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu, Coated Caplets, Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing, 24 Count

 in stock
Amazon.com
as of September 15, 2021 11:18 am

Features

  • ACTIVE INGREDIENTS: This product contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Compare to the active ingredients in Vicks NyQuil Severe+ VapoCOOL
  • EFFECTIVE: Temporarily relieves common cold and flu symptoms such as nasal congestion, sinus congestion and pressure, runny nose and sneezing, minor aches and pain, sore throat and cough
  • COATED CAPLETS provide maximum strength, common cold and flu symptom relief
  • NIGHTTIME COLD and FLU RELIEF for minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough
  • VAPOR ICE: Soothing Vapor Ice flavor in gluten free cold and flu symptom medicine

Cold Medicine for Kids Ages 2+ by Hyland's, Nighttime Cold 'n Mucus Relief Liquid, Natural Relief of Mucus & Congestion, Runny Nose, Cough, 4 Ounces

 in stock
13 new from $6.79
Free shipping
Amazon.com
as of September 15, 2021 11:18 am

Features

  • RELIEF OF MUCUS & CONGESTION: Natural relief of symptoms of colds, including accumulation of mucus in chest, throat and nose: cough with expectoration of thick, discolored mucus; runny nose, sneezing and nasal congestion. Safe for ages 2-12.
  • EASY TO TAKE: Natural syrup to ease mucus & congestion, runny nose and cough.
  • 4 FL OZ= UP TO 23 DOSES of Hyland's 4 Kids Cold 'n Mucus.
  • NATURAL MEDICINE: Naturally relieves symptoms of colds, including accumulation of mucus in chest, throat and nose, runny nose, sneezing and nasal congestion. Contains no aspirin, acetaminophen, ibuprofen, naproxen, pseudoephedrine, dextromethorphan, sugar, artificial flavors or dyes. Hyland's is committed to providing natural solutions for families at every stage of life.
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking.

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

 in stock
Amazon.com
as of September 15, 2021 11:18 am

Features

  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • The hot liquid provides a soothing effect. Perfect for day or night
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors

Vicks NyQuil SEVERE, Nighttime Relief of Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Berry Flavor, Twin Pack, 12 FL OZ

 in stock
8 new from $13.96
Free shipping
Amazon.com
as of September 15, 2021 11:18 am

Features

  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat

Triaminic Nighttime Cough/Cold 4 Oz

 in stock
4 new from $5.72
Free shipping
Amazon.com
as of September 15, 2021 11:18 am

Features

  • CHILDRENS GRAPE FLAVOR SYRUP
  • COUGH RELIEF, RUNNY STUFFY NOSE, ITCHY THROAT

Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu, Pain Reliever and Fever Reducer, Nasal Decongestant, Antihistamine and Cough Suppressant, 12 Fluid Ounces

 in stock
Amazon.com
as of September 15, 2021 11:18 am

Features

  • ACTIVE INGREDIENTS: This cold medicine contains acetaminophen, phenylephrine HCl, doxylamine succinate, and dextromethorphan HBr to help relieve cold and flu symptoms. Compare to Vicks NyQuil Severe+ VapoCOOL active ingredients.
  • MAXIMUM STRENGTH: Amazon Basic Care Vapor Ice Nighttime Severe Cold & Flu contains maximum strength liquid medicine to say good night to cold and flu symptoms and get the rest you need.
  • COLD AND FLU MEDICINE: Amazon Basic Care Vapor Ice Nighttime Severe Cold & Flu is a maximum strength liquid medicine in soothing Vapor Ice flavor.
  • EFFECTIVE: Relieves minor aches and pains, fever, nasal congestion and sinus pressure, sneezing, runny nose & cough. For adults.
  • LIQUID COLD AND FLU medicine for adults offers maximum strength relief without pills to swallow.

GoodSense Nighttime Cold and Flu Relief, Cherry Flavor, Cold and Flu Liquid

 in stock
3 new from $6.23
Free shipping
Amazon.com
as of September 15, 2021 11:18 am

Features

  • EFFECTIVE: Compare GoodSense Nighttime Cold and Flu Relief Liquid to the active ingredients of NyQuil Cold & Flu. The active ingredients of this cold and flu relief liquid are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate 12.5 mg. They all combine to create an effective cold and flu medicine
  • COLD AND FLU MEDICINE: GoodSense Nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
  • NIGHTTIME COLD AND FLU RELIEF: GoodSense Nighttime Cold and Flu Relief provides through the night cold care. This cold remedy relieves cold and flu symptoms so you can rest. Does not contain Pseudoephedrine; contains 10% Alcohol.
  • COLD AND FLU RELIEF LIQUID: This liquid pain reliever, fever reducer, cough suppressant, antihistamine is cherry flavored.
  • IDENTIFYING the COMMON COLD: A cold usually includes a runny nose, sore throat, sneezing, and coughing. To protect yourself from common cold wash your hands often with soap and water.

Rite Aid Multi-Symptom Nighttime Cold & Flu Relief, Softgels - 48 Count | Pain, Aches, Fever and Cough Relief | Sinus Medicine for Adults | Real Time Pain Relief | Mucus Relief | Sinus Headache Relief

 in stock
Amazon.com
as of September 15, 2021 11:18 am

Features

  • MULTI-SYMPTOM RELIEF: You’ll feel nighttime relief from aches, fever, coughing, sneezing, and runny nose associated with cold and flu. Compare Rite Aid Pharmacy’s Nighttime Cold & Flu Relief softgels to the active ingredients in top national brands fighting night time cold and flu symptoms.
  • NIGHTTIME FORMULA: Rite Aid Nighttime Cold & Flu Relief softgels offer temporary sinus headache relief, relief from fever, aches, coughs, and sneezing. Plus, you’ll get restful sleep at night thanks to our nighttime formulated sinus medicine for adults.
  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each softgel temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever— while cough suppressant and antihistamine calm your sinuses and throat so you can sleep.
  • ONLY 3 ACTIVE INGREDIENTS: Easy on your body, effective on your cold. Rite Aid’s Cold & Flu only has 3 active ingredients— pain reliever/fever reducer, Acetaminophen; cough suppressant, Dextromethorphan HBr; and antihistamine, Doxylamine Succinate.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

The best nighttime cold medicines brands

One of the things we suggest to most of our readers is to buy the nighttime cold medicines from a well-known brand. Good brands provide, good quality products, great customer support, and have service centers in different places around the country. Regarding the nighttime cold medicines I have a preference for the products of the brands listed below.

  • Perrigo Company – Basic Care
  • Perrigo Company – Basic Care
  • Amazon.com Services, Inc.
  • Hyland’s, Inc
  • GlaxoSmithKline
  • P&G
  • TRIAMINIC at The Neighborhood Corner Store

    FAQs

    What is the best nighttime cold medicines?

    The best nighttime cold medicines is the one that has all the features that meet your needs. I think the best is Amazon Basic Care Nighttime Cold and Flu Relief, Pain Reliever, Night Time Cherry, 12 Fl.Oz

    Are there any good deals on nighttime cold medicines?

    In the offline market, you won’t find many offers. However, I have chosen the best nighttime cold medicines and have added links to Amazon which has deals and deals running on a regular basis.

    What is the cheapest nighttime cold medicines?

    Although most of the cheaper nighttime cold medicines do not have many features, but if you are looking for the best one at a low cost, my best bet would be on Triaminic Nighttime Cough/Cold 4 Oz

    Where can I buy the nighttime cold medicines?

    There are several places where you can buy it, but in my opinion, when it comes to the online marketplace, I wouldn’t recommend anything other than Amazon. It’s because their service is great!

    Why should you trust our website?

    We have been in the review business for more than 15 years and our motive is to help people buy the top rated products at the best price. We went through 22 to help you find the best nighttime cold medicines

    The verdict

    We hope you liked the nighttime cold mediciness that we have listed in our best list. If it was helpful, bookmark our site and share it with people you know whenever they intend to buy something.
    To conclude this guide,

  • If you are looking for the best nighttime cold medicines: you should consider the idea of Amazon Basic Care Nighttime Cold and Flu Relief, Pain Reliever, Night Time Cherry, 12 Fl.Oz
  • If you want the one that has similar characteristics to the best, then you should consider Amazon Basic Care Nite Time Cold Flu Relief Softgels, Pain Reliever, Fever Reducer, Cough Suppressant Antihistamine, 48 Count
  • If you want a nighttime cold medicines that is “value for money”, choose Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu, Coated Caplets, Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing, 24 Count
  • If you want the cheapest nighttime cold medicines, then Triaminic Nighttime Cough/Cold 4 Oz should be the best for your needs!
  • Scroll to Top